MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00569660
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on may 08, 2020 that a wallstent biliary rx uncovered stent was to be used to treat a tumor in the pancreas during an endoscopic retrograde cholangiopancreatography (ercp) with stent placement procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the stent could not be released inside the patient.The device was removed and the physician attempted to deploy the stent outside the patient.Reportedly, the clear outer sheath opened a little bit but the stent could not be released further.Per review of the video and photo provided by the complainant, the stent wires were bent.The procedure was completed with a different device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Despite efforts, boston scientific has been unable to obtain additional information regarding the circumstances surrounding this event to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
WALLSTENT RX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10098794
Report Number3005099803-2020-02066
Device Sequence Number3406820
Product Code FGE
UDI-Device Identifier08714729296867
UDI-Public08714729296867
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K012752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2021
Device Model NumberM00569660
Device Catalogue Number6966
Device Lot Number0024773911
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2020
Initial Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR